# SDR P5CA9600848

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED S-RAIL NR 2 ENGINE, TWO PLACES 5 O'CLOCK AND 7 O'CLOCK.  WELDED, STRESS RELIEVED AND FLAP PEENED PER PRATT AND WHITNEY MAINTENANCE MANUAL 72-53-01.
